MAUDE Adverse Event Report: DEPUY MITEK LLC US MICROQA+W/#4OC(C1); SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US MICROQA+W/#4OC(C1); SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 212041
Medical Device Problem Codes Break (1069); Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Udi: (b)(4).
 
Event or Problem Description
It was reported via complaint submission tool that here was an incident with a micro quickanchor plus #4-0 orthocord suture (c-1 needle).Doctor said that this is the second incident she has had with this product in the last few weeks.She put the anchor in, tugged back to make sure it was locked and it popped right out and when she reloaded, she noticed that the barb was broken and did not see on an x-ray for the patient.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: the complaint device was not returned after multiple attempts for device return, therefore unavailable for a physical evaluation.No additional information was received from the customer despite performing multiple follow ups.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.A manufacturing record evaluation was performed for the finished device lot number (6l56980), and no non-conformance was identified.Should the device ever be received back in the future, this complaint file will be reopened at that time and an evaluation will be performed and documented.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
MICROQA+W/#4OC(C1)
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10324062
Report Number1221934-2020-01922
Device Sequence Number11491059
Product Code HWC
UDI-Device Identifier10886705001873
UDI-Public10886705001873
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model Number212041
Device Catalogue Number212041
Device Lot Number6L56980
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/10/2020
Supplement Date Received by Manufacturer09/21/2020
Initial Report FDA Received Date07/24/2020
Supplement Report FDA Received Date09/22/2020
Patient Sequence Number1